# SDR CA001129023

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLAP FAIL MESSAGE APPEARED AFTER LANDING (FLAP INOP AT 27 DEGREE).THE FECU WAS RESETTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
